# SDR SIMA981461

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901996
- Condition: Worn
- Location: Lt Propeller
- Part time: 5,644 hours
- Component: Hamstd
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 9852 - LEFT PROPELLER RPM SURGES.  INSPECTED PROPELLER ACTUATOR.  FOUND ABNORMAL WEAR.  REPLACED LEFT PROP ACTUATOR.  PERFORMED OPERATION CHECK SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES:  5,309.  (X)
